# SDR SWAA2022101846326

- Difficulty date: September 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl 36-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM ON EXISTING REPAIR LOCATED BS986 BETWEEN RBL36 TO RBL42 AND WL208 AT AFT GALLEY AREA 2022-518165 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 26 JAN 23.;[02] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X11290U021704. DUE DATE: 01-FEB-23.;[03] REPAIRED FLOOR BEAM ON EXISTING REPAIR LOCATED BS986 BETWEEN RBL36 TO RBL42 AND WL208 AT AFT GALLEY AREA IAW EA#22-153-02935; 22-153-02935 WIP 1 AND 22-153-02935 WIP 2 SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED FLOOR BEAM ON EXISTING REPAIR LOCATED BS986 BETWEEN RBL36 TO RBL42 AND WL208 AT AFT GALLEY AREA IAW EA#22-153-02935; 22-153-02935 WIP 1 AND 22-153-02935 WIP 2 SEE INDIVIDUAL SIGN OFF BELOW  RII ACCOMPLISHED
